Biblioteca de la Universidad Complutense de Madrid

Extreme points of the complex binary trilinear ball

Impacto



Cobos, Fernando y Kühn, Thomas y Peetre, Jaak (2000) Extreme points of the complex binary trilinear ball. Studia Mathematica, 138 (1). pp. 81-92. ISSN 0039-3223

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

579kB



Resumen

We characterize all the extreme points of the unit ball in the space of trilinear forms on the Hilbert space C-2. This answers a question posed by R. Grzaslewicz and K. John [7], who solved the corresponding problem for the real Hilbert space R-2. As an application we determine the best constant in the inequality between the Hilbert-Schmidt norm and the norm of trilinear forms.


Tipo de documento:Artículo
Palabras clave:Trilinear form; norm; Hilbert-Schmidt norm; extreme point; extreme point of unit ball
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15450
Depositado:31 May 2012 11:07
Última Modificación:06 Feb 2014 10:24

Sólo personal del repositorio: página de control del artículo